Segui
Amarjit Budhiraja
Amarjit Budhiraja
Email verificata su email.unc.edu
Titolo
Citata da
Citata da
Anno
A variational representation for positive functionals of infinite dimensional Brownian motion
A Budhiraja, P Dupuis
Probability and mathematical statistics-Wroclaw University 20 (1), 39-61, 2000
3182000
Large deviations for infinite dimensional stochastic dynamical systems
A Budhiraja, P Dupuis, V Maroulas
2772008
Worst case propagated uncertainty of multidisciplinary systems in robust design optimization
X Gu, JE Renaud, SM Batill, RM Brach, AS Budhiraja
Structural and Multidisciplinary Optimization 20, 190-213, 2000
1932000
Decision-based collaborative optimization
X Gu, JE Renaud, LM Ashe, SM Batill, AS Budhiraja, LJ Krajewski
J. Mech. Des. 124 (1), 1-13, 2002
1452002
Variational representations for continuous time processes
A Budhiraja, P Dupuis, V Maroulas
Annales de l'IHP Probabilités et statistiques 47 (3), 725-747, 2011
1442011
Variational representations for continuous time processes
A Budhiraja, P Dupuis, V Maroulas
Annales de l'IHP Probabilités et statistiques 47 (3), 725-747, 2011
1442011
Large deviation properties of weakly interacting processes via weak convergence methods
A Budhiraja, P Dupuis, M Fischer
1262012
A survey of numerical methods for nonlinear filtering problems
A Budhiraja, L Chen, C Lee
Physica D: Nonlinear Phenomena 230 (1-2), 27-36, 2007
1252007
Large deviations for stochastic partial differential equations driven by a Poisson random measure
A Budhiraja, J Chen, P Dupuis
Stochastic Processes and their Applications 123 (2), 523-560, 2013
1162013
Analysis and approximation of rare events
A Budhiraja, P Dupuis
Representations and Weak Convergence Methods. Series Prob. Theory and Stoch …, 2019
1152019
A nonlinear filtering algorithm based on an approximation of the conditional distribution
HJ Kushner, AS Budhiraja
IEEE Transactions on Automatic Control 45 (3), 580-585, 2000
1052000
Stationary distribution convergence for generalized Jackson networks in heavy traffic
A Budhiraja, C Lee
Mathematics of Operations Research 34 (1), 45-56, 2009
1032009
Approximations to the solution of the Zakai equation using multiple Wiener and Stratonovich integral expansions
A Budhiraja, G Kallianpur
Stochastics: An International Journal of Probability and Stochastic …, 1996
791996
Approximations to the solution of the Zakai equation using multiple Wiener and Stratonovich integral expansions
A Budhiraja, G Kallianpur
Stochastics: An International Journal of Probability and Stochastic …, 1996
791996
Moderate deviation principles for stochastic differential equations with jumps
A Budhiraja, P Dupuis, A Ganguly
742016
Exponential stability in discrete-time filtering for non-ergodic signals
A Budhiraja, D Ocone
Stochastic processes and their applications 82 (2), 245-257, 1999
731999
On positive recurrence of constrained diffusion processes
R Atar, A Budhiraja, P Dupuis
Annals of probability, 979-1000, 2001
712001
Long time asymptotics for constrained diffusions in polyhedral domains
A Budhiraja, C Lee
Stochastic processes and their applications 117 (8), 1014-1036, 2007
702007
Exponential stability of discrete-time filters for bounded observation noise
A Budhiraja, D Ocone
Systems & Control Letters 30 (4), 185-193, 1997
701997
Simple necessary and sufficient conditions for the stability of constrained processes
A Budhiraja, P Dupuis
SIAM Journal on Applied Mathematics 59 (5), 1686-1700, 1999
561999
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20